# SDR AU001223

- Difficulty date: December 22, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 3115125
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER HINGE BRACKETS CORRODED.
